A characterization of discrete linearly compact rings by means of a duality
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 219-234
@article{RSMUP_1981__64__219_0,
     author = {Orsatti, A. and Roselli, V.},
     title = {A characterization of discrete linearly compact rings by means of a duality},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {219-234},
     zbl = {0471.16016},
     mrnumber = {636639},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__219_0}
}
Orsatti, A.; Roselli, V. A characterization of discrete linearly compact rings by means of a duality. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 219-234. http://www.numdam.org/item/RSMUP_1981__64__219_0/

[1] F.W. Anderson - K.R. Fuller, Rings and categories of modules, Springer-Verlag, New York, 1974. | MR 417223 | Zbl 0765.16001

[2] S. Bazzoni, Pontryagin Type Dualities over Commutative Rings, Annali di Mat. Pura e Appl., (IV), 121 (1979), pp. 373-385. | MR 554786 | Zbl 0438.13008

[3] C. Menini - A. Orsatti, Good dualities and strongly quasi-injective modules, to appear in Annali di Mat. Pura ed Applicata. | MR 633400 | Zbl 0476.16029

[4] B.J. Müller, Linear compactness and Morita duality, J. Alg., 16 (1970), pp. 60-66. | MR 263875 | Zbl 0206.04803

[5] F.L. Sandomierski, Linear compact modules and local Morita duality, in Ring Theory, ed. R. Gordon, New York, Academic Press, 1972. | MR 344288 | Zbl 0234.16013

[6] P. Vamos, Classical rings, J. Alg., 34 (1975), pp. 114-129. | MR 382250 | Zbl 0331.13006

[7] P. Vamos, Rings with duality, Proc. London Math. Soc., (3), 35 (1977), pp. 275-289. | MR 450324 | Zbl 0372.16016

[8] D. Zelinsky, Linearly compact modules and rings, Amer. J. Math., 75 (1953), pp. 79-90. | MR 51832 | Zbl 0050.10802